兼任教師
周雲雄 的照片
兼任教授

周雲雄

研究領域

  • Probability theory
  • Game theory
  • Di erence equations

授課科目

  • 應用機率Ⅰ

學歷

美國布朗大學博士

經歷

1974-77 National Taiwan University, Teaching assistant
1980-82 Brown University, Research Assistant
1982-85 Institute of Math., Academia Sinica, Associate. Research Fellow
1985-2018 Institute of Mathematics, Academia Sinica, Research Fellow
1987 and 1990 Excellence Research Award by NSF, ROC.
2014/01-2016/12 Director of Mathematics Research Promotion Center

著作

Publications.
A. Books:

1. (With U. Grenander and D. M. Keenan) Hands: A Pattern Theoretic Study of Biological Shapes, Research Notes in Neural Computing vol. 2, Springer-Verlag, New York, 1991.
 

B. Papers:
1. Bayesian estimation for periodic and stationary Gaussian processes, RPA. No. 73, Division of Applied Mathematics, Brown University, 1978.
2. Estimation of conformal mappings, Ph.D. Thesis, Brown Univ., 1980. 1
3. (With L. D. Wu) On algebraic closures of random samples, RPA. No. 103, Division of Applied Mathematics, Brown University, 1981.
4. (With L. D. Wu) On some limit theorems of regularity controlled proba- bilities, RRA. No. 108, Division of Applied Mathematics, Brown University, 1981.
5. (With L. D. Wu) On the stability of absorbing time of Markov chains, RPA. No. 111, Division of Applied Mathematics, Brown University, 1981.
6. On density estimates, RRA. No. 113, Division of Applied Mathematics, Brown University, 1982.
7. (With S. Geman and L.D. Wu) Consistent cross-validated density esti- mation, Ann. Statist. 11 (1983), 25-38.
8. (With U. Grenander) Pattern inference for a background deformation, RPA Division of Applied Mathematics, Brown University, 1985.
9. (With U. Grenander) A singular perturbation problem, J. Integral Equa-tions, 9 (1985), 63-73.
10. (With Shuenn-Jyi Sheu) On the eigenvalues and eigenfunctions of a singular perturbated integral equation, J. Integral Equations, 9 (1985), 199- 212.
11. Estimation of analytic functions, Z. Wahrsch. Verw. Gebiete, 70 (1985), 437-443.
12. A generalization of Lagrange interpolation theorem, J. Approximation Theory 44 (1985), 253-257.
13. (With T. Trent and J. Wang) A separation problem on function spaces, J. Math. Analy. Appl. 111 (1985), 177-187.
14. (With U. Grenander) A sieve estimate for the spectral density, Ann. Statist. 13 (1985), 998-1010.
15. (With M. Katz) Templeting and self-assembly, J. Theoretic Biology 113 (1985), 1-13.
16. Estimating trajectories, Ann. Statist., 15 (1987), 552-567.
17. (With Tzuu-Shuh Chiang and Y.J. Lee) A formula for EW exp(􀀀2􀀀1a2kx+ yk2 2 ), Proc. Amer. Math. Soc., 100 (1987), 721-724.
18. On the number of regular con gurations, Discrete Math., 66 (1987), 51-58.
19. (With Tzuu-Shuh Chiang) On the convergence rate of a special class of annealing processes, Soochow J. Math., 13 (1987), 23-30.
20. (With F.Y. Wu) Residual entropy in discrete spin systems, Phys. Rev. B., 36 (1987), 285-288.
21. (With Tzuu-Shuh Chiang) Eigenvalues and annealing rates, Math. Oper. Resch. 13 (1988), 508-511.
22. (With Tzuu-Shuh Chiang) On the convergence rate of annealing pro- cesses, SIAM J. Control Optim., 26 (1988), 1455-1470. 2
23. (With Tzuu-Shuh Chiang) A limit theorem for a class of inhomogeneous Markov processes, Ann. Probab. 17 (1989), 1483-1502.
24. A limit theorem for pattern synthesis in image processing, J. Multivariate Analysis 34 (1990), 75-94.
25. (With June Hsieh) On occupation times of annealing processes, Bull. Math. Academia Sinica, 20 (1992), 19-26.
26. (With Tzuu-Shuh Chiang) A comparison of simulated annealing of Gibbs sampler and Metropolis algorithms, Lecture Notes in Statistics, Springer- Verlag, 74 (1992), 117-124.
27. (With Tzuu-Shuh Chiang and June Hsieh) Some limit theorems on simulated annealing, Lecture Notes in Statistics, Springer-Verlag, 74 (1992), 125-131.
28. (With Tzuu-Shuh Chiang) Asymptotic behavior of eigenvalues and radom updating schemes, Applied Math. and Optimization, 28 (1993), 259- 275.
29. (With Tzuu-Shuh Chiang and Y. J. Lee)Exact formulas of certain func- tional integrals on Wiener space, Stochastics and Stochastic Reports, 50 (1994), 211-223.
30. (With L. Gatteschi and R. Wong) A Bernstein-type inequality for the Jacobi polynomial, Proc. Amer. Math. Soc., 121 (1994), 703-709.
31. (With Tzuu-Shuh Chiang) The asymptotic behavior of simulated anneal- ing processes with absorption, SIAM J. Control Optim., 32 (1994), 1247-1265.
32. (With Tzuu-Shuh Chiang) On global and sharp Markov properties of random functional series in Sobolev spaces, Theory of Probability and its Applications, 40 (1995), 464-471.
33. (With Tzuu-Shuh Chiang) Simulated annealing and optimal cooling rates for some 1-dim spin glass models, Proceedings of Symposia in Pure Mathematics AMS, 83-93, 1995.
34. (With Tzuu-Shuh Chiang) On the exit problem from a cycle of simulated annealing processes { a backword equation approach, Ann. Appl. Probab., 8 (1998), 896-916.
35. (With Tzuu-Shuh Chiang) Asymptotic behavior of some linear di eren- tial systems, J. Di erential Equ. 144 (1998), 321-352.
36. (With Y. Zhang) Inequalities for the score constant in matching random sequences, J. Applied Probab., 36 (1999), 601-606.
37. (With S.Y. Huang) A characterization of the uniform distribution via moments of n-fold convolution modulo one, Sankhya A, 61 (1999), 148-151.
38. (With Y. M. Chen and J. Hsieh) On a heat conduction problem by Myshkis, J. Di erence Equ. Appl., 6 (2000), 309-318.
39. (With Tzuu-Shuh Chiang) On the exponential convergence of some inhomogeneous Markov chain, Soochow J. Math., 26 (2000), 97-101. 3
40. (With T.S. Chiang and J. Hsieh) Comparison of Metropolis algorithm and Swendsen Wang dynamics, Proceedings Third Sino-Philippine Sympo- sium in Analysis 2000, 21-31.
41. (With H.C. Chen) On the convergence of evolution processes with time- varying mutations and local interaction, J. Applied Probab. , 38 (2001), 301-323.
42. ( With Y. Zhang) Large deviations in rst-passage percolation, Ann. Appl. Probab. 13 (2003), 1601-1614.
43. ( With C.H.Chang and Z. Wang) On the asymptotic behavior of heating times, Analysis and Applications, 1 (2003), 429-432.
44. ( With J.Y. Chen) An inequality with application to a di erence equa- tion, Bull. Austral. Math. Soc., 69 (2004), 519-528.
45. (With J.Y. Chen and J. Hsieh), Some Results on a Heat Conduction Problem by Myshkis, J. Computational and Applied Math. 190 (2006), 190- 199. IF:1.048
46. ( With H.C. Chen and J. Hsieh ), Boundedly rational quasi-Bayesian learning in coordination games with imperfect monitoring, J. Applied Probab. 43 (2006), 335-350. IF:0.739
47. (With J.Y. Chen ), A heat conduction problem with the temperature measured away from the heating point, J. Di erence Equ. Appl., 13 (2007), 431-441. IF:0.867
48. ( With T.S. Chiang ), Optimal Ventcel graphs, minimal cost spanning trees and asymptotic probabilities, Applicable Analysis and Discrete Math. 1 (2007), 265-275.
49. (With H.C. Chen ), Equilibrium selection in coordination games with imperfect monitoring, J. Applied Probab. 45 (2008), 388-402. IF:0.739
50. ( With H.C. Chen ), Evolutionary prisoner's dilemma games with one- dimensional local interaction and imitation, Advances in Applied Probability, 41 (2009), 154-176. IF:0.807
51. (With Sophia Jang ), Cannibalism in discrete-time predator-prey sys- tems, J. Biological Dynamics 6 (2012), 38-62. IF:1.576.
52. (With Sophia Jang ), Global stability of a juvenile-adult population with cannibalism, Proceeding of 6th Dynamic Systems and Applications 6 (2012), 119-123.
53. (With H.C. Chen and L.C. Wu ) Imitation, Local Interaction, and E ciency: Reappraisal, Economics Bulletin 32 (2012), 675-684.
54. (With H.C. Chen and L.C. Wu ) Imitation, Local Interaction, and Coordination, International Journal of Game Theory 42(2013), 1041-1057. IF:0.527
55. (With J.Y. Chen ), On the convergence rate of a recursively de ned sequence, Mathematical Notes, 93(2013), 238-243. IF:0.337 4
56. ( With J. Hsieh ), On Multi-Dimensional Discrete-time Beverton-Holt Competition Models, J. Di erence Equ. Appl. 19 (2013), 491-506. IF:0.867
57. (With Sophia Jang ), Coexistence in a discrete competition model with dispersal, J. Di erence Equ. Appl. 19 (2013), 615-632. IF:0.867
58. (With Sophia Jang ), Multiple attractors in a Leslie-Gower competition system with Allee e ects , J. Di erence Equ. Appl. 20 (2014), 169-187. IF:0.867
59. (With Sophia Jang ), Allee e ects in a Ricker-type predator-prey system, J. Di erence Equ. Appl. 20 (2014), 1350-1371. IF:0.867.
60. (With Sophia Jang ) Asymptotic dynamics of the Leslie-Gower competi- tion system with Allee e ects and stocking. Adv. in Di erence Equ. 2015:2, 19 pp. IF:0.640.
61. (With Sophia Jang ) Dynamics of a system of three interacting popu- lations with Allee e ects and stocking, J. Di erence Equ. Appl. 21 (2015), 336-359. IF:0.867.
62. Evolutionary prisoner's dilemma games with local interaction and best- response dynamics, Front. Math. China, 10 (2015), 839-856. IF:0.452.
63. (With J.Y. Chen ), A heat conduction problem on some semi-in nite regions, Taiwanese J. Math., 20 (2016), 387-398. IF:0.621.
64. (With Sophia Jang ), Neimark-Sacker bifurcations in a host-parasitoid system with a host refuge, Discrete and Continuous Dynamical Systems, Series B, 21 (2016), 1713-1728. IF:1.227 .
65. (with H.C. Chen) Stability of Cournot Equilibria Under Discrete Best- Reply Dynamics with Non-negative Output Constraints, Economics Letters 149 (2016), 172-175. IF:0.603.
66. (with Sophia Jang ) Asymptotic dynamics of a modi ed discrete Leslie- Gower competition system, International Journal of Biomathematics 10 (2017) 1750076 [23 pages] https://doi.org/10.1142/S1793524517500760. IF:0.846.
67. (with Sophia Jang and Nai-sher Yeh) Dynamics of a population in two patches with dispersal, J. Di erence Equ. Appl. 24 (2018), 543-563. IF:0.762. https://doi.org/10.1080/10236198.2018.1428962
68. (with Sophia Jang and Hua-ming Wang) Cooperative hunting in a dis- crete predator-prey system II, Journal of Biological Dynamics, published on- line: 10 Dec 2018. https://doi.org/10.1080/17513758.2018.1555339. IF:1.576.
69. (with Ken Palmer) On a discrete three-dimensional Leslie-Gower com- petition model, to appear.
70. (with Sophia Jang and Hua-ming Wang) Cooperative hunting in a dis- crete predator-prey system, submitted to Mathematical Methods in the Ap- plied Sciences.
71. (with H.C. Chen) The evolution of Cournot-Bertrand rms under repli- cator dynamic, to be submitted.